A note on definite integrals involving the derivatives of hypergeometric polynomials
Rendiconti del Seminario Matematico della Università di Padova, Tome 32 (1962), pp. 214-220.
@article{RSMUP_1962__32__214_0,
     author = {Chaudhuri, Jyoti},
     title = {A note on definite integrals involving the derivatives of hypergeometric polynomials},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {214--220},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {32},
     year = {1962},
     zbl = {0108.06602},
     mrnumber = {142800},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1962__32__214_0/}
}
TY  - JOUR
AU  - Chaudhuri, Jyoti
TI  - A note on definite integrals involving the derivatives of hypergeometric polynomials
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1962
DA  - 1962///
SP  - 214
EP  - 220
VL  - 32
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1962__32__214_0/
UR  - https://zbmath.org/?q=an%3A0108.06602
UR  - https://www.ams.org/mathscinet-getitem?mr=142800
LA  - en
ID  - RSMUP_1962__32__214_0
ER  - 
Chaudhuri, Jyoti. A note on definite integrals involving the derivatives of hypergeometric polynomials. Rendiconti del Seminario Matematico della Università di Padova, Tome 32 (1962), pp. 214-220. http://www.numdam.org/item/RSMUP_1962__32__214_0/

[1] Chatterjee S.K.: Rendiconti del Seminario Matematico della Università di Padova, vol. XXVII, 1957, 144. | Numdam | MR 90677

[2] Popov B.S.: Rendiconti del Seminario Matematico della Università di Padova, vol. XXIX, 1959, 316. | Numdam | MR 114012

[3] Carlitz L.: Bulletin of the Calcutta Mathematical Society, vol. 46, 1954, p. 94.